Alert archive / Puerto Rico / Small Craft Advisories in 2015

Small Craft Advisory 28, NWS JSJ

July 1, 2015

NWS JSJ issued this small craft advisory at Jul 1, 2015, 3:33 AM CDT. It took effect at Jul 1, 2015, 5:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2015, 3:33 AM CDT (08:33 UTC)
In effect from
Jul 1, 2015, 5:00 AM CDT
Expired
Jul 2, 2015, 3:48 AM CDT
In force
23 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WHCA72 TJSJ 010833
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
433 AM AST WED JUL 1 2015

...INCREASING WINDS WILL GENERATE HIGHER SEAS TODAY THROUGH
THURSDAY...

.WINDS WILL INCREASE AFTER THE PASSAGE OF THE LATEST TROPICAL WAVE
CAUSING SEAS TO REACH 7 FEET NEAR AGUADA AND IN PARTS OF THE
OUTER ATLANTIC AND CARIBBEAN WATERS.

AMZ710-011645-
/O.CAN.TJSJ.SC.Y.0026.000000T0000Z-150702T0000Z/
/O.NEW.TJSJ.SC.Y.0028.150701T1000Z-150702T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
433 AM AST WED JUL 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM AST THURSDAY. 

* WINDS...UP TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-011645-
/O.CAN.TJSJ.SC.Y.0026.000000T0000Z-150702T0000Z/
/O.NEW.TJSJ.SC.Y.0028.150701T1000Z-150702T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
433 AM AST WED JUL 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST THURSDAY. 

* WINDS...UP TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-010945-
/O.CAN.TJSJ.SC.Y.0026.000000T0000Z-150702T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
433 AM AST WED JUL 1 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE SUBSIDED.

$$

AMZ712-011645-
/O.NEW.TJSJ.SC.Y.0028.150701T1000Z-150701T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
433 AM AST WED JUL 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST THIS EVENING. 

* WINDS...UP TO 24 KNOTS WESTERN END.

* WAVES/SEAS...SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SNELL
3 follow-up statements
704 
WHCA72 TJSJ 012034
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
434 PM AST WED JUL 1 2015

...INCREASING WINDS WILL GENERATE HIGHER SEAS TODAY THROUGH
THURSDAY...

.WINDS WILL INCREASE AFTER THE PASSAGE OF THE LATEST TROPICAL
WAVE CAUSING SEAS TO REACH 7 FEET NEAR AGUADA AND IN PARTS OF THE
OUTER ATLANTIC AND CARIBBEAN WATERS.

AMZ712-012200-
/O.CON.TJSJ.SC.Y.0028.000000T0000Z-150701T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
434 PM AST WED JUL 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* WINDS...UP TO 24 KNOTS WESTERN END.

* WAVES/SEAS...SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-020445-
/O.CON.TJSJ.SC.Y.0028.000000T0000Z-150702T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
434 PM AST WED JUL 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
THURSDAY...

* WINDS...UP TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-020445-
/O.CON.TJSJ.SC.Y.0028.000000T0000Z-150702T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
434 PM AST WED JUL 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
THURSDAY...

* WINDS...UP TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
374 
WHCA72 TJSJ 020201
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1001 PM AST WED JUL 1 2015

...INCREASING WINDS WILL CONTINUE TO GENERATE HIGHER SEAS THROUGH
THURSDAY...

.INCREASING WINDS WILL CONTINUE TO GENERATE SEAS UP TO 7 FEET
IN PARTS OF THE OUTER ATLANTIC AND CARIBBEAN WATERS.

AMZ710-021000-
/O.CON.TJSJ.SC.Y.0028.000000T0000Z-150702T1000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1001 PM AST WED JUL 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST
THURSDAY...

* WINDS...UP TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ732-741-021015-
/O.CON.TJSJ.SC.Y.0028.000000T0000Z-150702T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1001 PM AST WED JUL 1 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST
THURSDAY...

* WINDS...UP TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
599 
WHCA72 TJSJ 020848
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
448 AM AST THU JUL 2 2015

...WINDS AND SEAS INCREASE TONIGHT AND FRIDAY...

.HIGH PRESSURE ANCHORED IN THE ATLANTIC WILL DRIVE MODERATE TRADE
WINDS THAT WILL BECOME FRESH ACROSS THE OUTER WATERS AND PASSAGES.
THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.

AMZ732-741-021700-
/O.CAN.TJSJ.SC.Y.0028.000000T0000Z-150702T2200Z/
/O.NEW.TJSJ.SC.Y.0029.150702T0900Z-150704T2200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
448 AM AST THU JUL 2 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST SATURDAY. 

* WINDS...UP TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-021700-
/O.CAN.TJSJ.SC.Y.0028.000000T0000Z-150702T1000Z/
/O.NEW.TJSJ.SC.Y.0029.150703T0900Z-150704T2200Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
448 AM AST THU JUL 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM FRIDAY TO 6 PM
AST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 6 PM AST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...INCREASING UP TO 22 KNOTS WITH OCCASIONALLY HIGHER
  GUSTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ722-021700-
/O.NEW.TJSJ.SC.Y.0029.150703T0900Z-150704T2200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
448 AM AST THU JUL 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 6 PM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 6 PM AST
SATURDAY. 

* WINDS...UP TO 20 KNOTS.

* WAVES/SEAS...SEAS INCREASING TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jun 30, 11:40 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Jun 30, 11:40 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1240 AM AST WED JUL 1 2015

.UPDATE...HAVE UPDATED ZONES FOR BOTH LAND AND SEA. NO CHANGES TO
WINDS BUT POPS AND THUNDER HAVE BEEN ADDED/INCREASED OVER EASTERN
PUERTO RICO AND SURROUNDING WATERS. AMOUNTS WILL STILL BE LIMITED
DUE TO RAPID MOVEMENT...21 KNOTS...TOWARD THE WNW. ALSO MIMIC
PRODUCT INDICATES WE ARE STILL ON THE LEADING EDGE OF THE
MOISTURE.

&&

.DISCUSSION...THE PERIPHERY OF THE TROPICAL WAVE IS BEGINNING TO
HAVE A BETTER IMPACT ON PUERTO RICO AND SOME INCREASED SHOWERS
OVER THE U.S. VIRGIN ISLANDS. SHOWERS SHOULD CONTINUE THROUGH MID
MORNING TODAY.

&&

.AVIATION...TSRA CONTINUE OVER LCL WATERS AND ARE EXPECTED TO
CONTINUE IN PASSING TROPICAL WAVE THROUGH 01/15Z. VFR CONDS WILL
PREVAIL AT LOCAL TAF SITES...EXCEPT FOR BRIEF MVFR AT TNCM AND
TKPK TIL 01/15Z.

&&

.MARINE...SOME GUSTY WINDS SHOULD STILL BE EXPECTED OVER LOCAL
WATERS NEAR SHOWERS AND THUNDERSTORMS. NO CHANGES MADE TO WINDS OR
SEAS.

&&

.PREV DISCUSSION... /ISSUED 315 PM AST TUE JUN 30 2015/

SYNOPSIS...UPPER LEVEL TROUGH WILL REMAIN TO THE NORTH NORTHWEST
OF THE REGION FOR THE NEXT FEW DAYS. A TROPICAL WAVE ENTERING THE
EASTERN CARIBBEAN WILL PASS MOSTLY SOUTH OF THE LOCAL ISLANDS
TONIGHT INTO EARLY WEDNESDAY MORNING...INDUCING AND INCREASE IN
CLOUDINESS AND SHOWERS OVER THE LOCAL ISLANDS AND SURROUNDING
WATERS. MID LEVEL RIDGE AND DRIER AIR WITH SAHARAN LAYER FOLLOW
BEHIND THE WAVE.

DISCUSSION...A COMBINATION OF A TROUGH AND A TROPICAL WAVE
ENHANCED THE SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE FORECAST
AREA TODAY. THE DOPPLER RADAR ESTIMATED MAX RAINFALL
ACCUMULATIONS OF AROUND ONE INCH WITH THE HEAVIEST SHOWERS ACROSS
EASTERN AND WESTERN PR. FOR TONIGHT...SCATTERED SHOWERS ARE
EXPECTED ACROSS THE USVI AND EASTERN PR DUE TO THE LEADING EDGE OF
THE TROPICAL WAVE. AT LEAST UNTIL TOMORROW AFTERNOON...SHOWER AND
THUNDERSTORM DEVELOPMENT IS EXPECTED TO CONTINUE MAINLY ACROSS THE
CARIBBEAN WATERS AND WESTERN PR. FAIR WEATHER ARE MORE STABLE
CONDITIONS WILL FOLLOW LATE WEDNESDAY AS ANOTHER SAHARAN DUST
EVENT IS EXPECTED TO PERSIST FOR THE REST OF THE WEEK.
THEREFORE...LIMITING THE SHOWER ACTIVITY ACROSS THE LOCAL
ISLANDS...WITH MINIMUM RAINFALL ACCUMULATIONS IN TRADE WIND
SHOWERS DURING THE NIGHT TIME ACROSS THE USVI AND EASTERN PR...AND
ACROSS THE WESTERN TIP OF PR EACH AFTERNOON.

AVIATION...SCT SHRA/ISOLD TSRA EXPECTED OVER THE FLYING AREA THRU
TUESDAY MORNING. BRIEF MVFR CONDS EXPECTED IN PASSING SHRA...BUT VFR
CONDS WILL PREVAIL MOST OF THE TIME. WIND BLW FL100 SE 15-25 KT THRU
WED.

MARINE...BUOYS SURROUNDING PR ARE INDICATING SEAS OF 4 TO 5 FEET
AND BUOY 41052 SOUTH OF ST JOHN WAS AT 6 FEET EARLIER THIS
AFTERNOON. OFFSHORE SEAS ARE EXPECTED TO REMAIN AT 7 FEET FOR THE
NEXT FEW DAYS. SMALL CRAFTS SHOULD CONTINUE TO EXERCISE CAUTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  78  89  81  88 /  20  20  20  40
STT  79  89  81  89 /  30  30  20  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM AST THIS EVENING FOR ANEGADA
     PASSAGE SOUTHWARD TO 17N-ATLC WATERS OF PUERTO RICO AND
     USVI FROM 10NM TO 19.5N-CARIBBEAN WATERS OF PUERTO RICO
     FROM 10 NM TO 17N-MONA PASSAGE SOUTHWARD TO 17N.

&&

27/12
Hazardous weather outlook, Jun 30, 5:04 AM CDT, 22 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
604 AM AST TUE JUN 30 2015

AMZ710>745-PRZ001>013-011015-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
604 AM AST TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR
MOST OF THE BEACHES OF PUERTO RICO DUE TO BREAKING WAVES OF 4-6
FEET AND BREEZY CONDITIONS...EXCEPT ON THE WEST COAST BEACHES WERE
THE RISK IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE MODERATE RISK OF RIP CURRENTS WILL CONTINUE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AMZ715-725-VIZ001-002-011015-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
604 AM AST TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS FOR
MOST OF THE BEACHES ON THE U.S. VIRGIN ISLANDS DUE TO BREAKING
WAVES OF 4-6 FEET AND BREEZY CONDITIONS...EXCEPT ON THE WEST COAST
BEACHES WERE THE RISK IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE MODERATE RISK OF RIP CURRENTS WILL CONTINUE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATON WILL NOT BE NEEDED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 4:06 AM CDTSpecial Weather StatementJSJ54 min

Nearby

Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.